Theory of Gaussian variational approximation for a Poisson mixed model
- Publication Type:
- Journal Article
- Statistica Sinica, 2011, 21 (1), pp. 369 - 389
- Issue Date:
Likelihood-based inference for the parameters of generalized linear mixed models is hindered by the presence of intractable integrals. Gaussian variational approximation provides a fast and effective means of approximate inference. We provide some theory for this type of approximation for a simple Poisson mixed model. In particular, we establish consistency at rate m-1/2+n-1, where m is the number of groups and n is the number of repeated measurements.
Please use this identifier to cite or link to this item: